Approximate Controllability of Semilinear Deterministic and Stochastic Evolution Equations in Abstract Spaces
By Nazim Idrisoglu Mahmudov. SIAM Journal of Control and Optimization, 2003
323 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/477e55ddb308f6e9b90f30130f85ae9da14173ab
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Jerzy Klamka
- Rathinasamy Sakthivel
- Yong Ren
- Sakthivel Rathinasamy
- R. Yong
- Nazim Idrisoglu Mahmudov
- Adam Czornik
- J. J. Nieto
In Computational Theory and Mathematics
- Jerzy Klamka
- Rathinasamy Sakthivel
- J. J. Nieto
- Adam Czornik
- L. Wang
- Yong Ren
- Sakthivel Rathinasamy
- R. Yong
In Control and Systems Engineering
- Jerzy Klamka
- Rathinasamy Sakthivel
- Adam Czornik
- Sakthivel Rathinasamy
- R. Yong
- J. J. Nieto
- Yong Ren
- Nazim Idrisoglu Mahmudov
Citations in the corpus
- Approximate Controllability of Nonlocal Neutral Fractional Integro-Differential Equations with Finite Delay (2015, background): “5 (see [19]) Let X be a separable reflexive Banach space and X∗ be its dual space.”
- Stochastic controllability of systems with variable delay in control (2008, unknown): “Using theory of nonlinear bounded operators and linear semigroups different types of stochastic controllability for nonlinear infinite dimensional control systems defined in Hilbert spaces have been considered in [7, 8].”
- Approximate Controllability of Fractional Sobolev-Type Evolution Equations in Banach Spaces (2013, background): “[30] R. Sakthivel, N. I.Mahmudov, and J. H. Kim, “On controllability of second order nonlinear impulsive differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 45–52, 2009.”
- Stochastic controllability of linear systems with delay in control (2016, background): “Using theory of nonlinear bounded operators and linear semigroups different types of stochastic controllability for nonlinear infinite dimensional control systems defined in Hilbert spaces have been considered in [8,9].”
- Approximate Controllability of Fractional Differential Equations with State-Dependent Delay (2012, background): “2) is a natural generalization of approximate controllability of linear first order control system [13,31].”
- Approximate Controllability of Fractional Neutral Stochastic Functional Integro-Differential Inclusions with Infinite Delay (2014, unknown): “2 [18] For any x̃b ∈ L2(Fb,H) there exists φ̃ ∈ L2 ( , L2(J, L(K,H))) such that x̃b = Ex̃b + ∫ b 0 φ̃(s)dw(s).”
- Approximate Controllability for Integrodifferential Equations with Multiple Delays (2009, background): “The approximate controllability for semilinear control systems without delays has been extensively investigated in the literature; see [5–13].”
- APPROXIMATE CONTROLLABILITY OF NONLINEAR DETERMINISTIC AND STOCHASTIC SYSTEMS WITH UNBOUNDED DELAY (2010, methodology): “N. I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM Journal on Control and Optimization, 42 (2003), 1604-1622.”
- Approximate controllability of fractional stochastic differential inclusions with nonlocal conditions (2016, background): “1: (9) For any x̃b ∈ L(2)(Fb,H) there exists φ̃ ∈ L2 F ( ; L2 ([0, b], L0 2)) such that x̃b = Ex̃b + ∫ b 0 φ̃(s)dw(s).”